Volume 108

Closed geodesics and the $\eta$-invariant

Pages 1-39 by John J. Millson | From volume 108-1

The structure of countable Boolean algebras

Pages 41-89 by Jussi Ketonen | From volume 108-1

Ends of knot groups

Pages 41-89 by Francisco Javier González-Acuña, José María Montesinos | From volume 108-1

The dichotomy problem for homogeneous Banach algebras

Pages 97-105 by Misha Zafran | From volume 108-1

On the Stickelberger ideal and the circular units of a cyclotomic field

Pages 107-134 by Warren Sinnott | From volume 108-1

Algebraic $K$-theory of generalized free products. Part I

Pages 135-204 by Friedhelm Waldhausen | From volume 108-2

Algebraic $K$-theory of generalized free products. Part 2

Pages 205-256 by Friedhelm Waldhausen | From volume 108-2

Uniform approximation by functions analytic on a Riemann surface

Pages 257-298 by Stephen Scheinberg | From volume 108-2

Instability in invariant theory

Pages 299-316 by George R. Kempf | From volume 108-2

Endo-permutation modules over $p$-groups. II

Pages 317-346 by Dade | From volume 108-2

Scattering of geodesic fields. I

Pages 347-372 by Herman Gluck, David Singer | From volume 108-2

The distance in BMO to $L^\infty$

Pages 373-393 by John B. Garnett, Peter W. Jones | From volume 108-2

Griffiths transversality in crystalline cohomology

Pages 395-419 by Arthur Ogus | From volume 108-3

Independent variation of secondary classes

Pages 421-460 by James L. Heitsch | From volume 108-3

Residues and zero cycles

Pages 461-505 by Phillip Griffiths, Joseph Harris | From volume 108-3

Periodic orbits for convex hamiltonian systems

Pages 507-518 by Alan Weinstein | From volume 108-3

Duality and intersection theory in complex manifolds. II. The holomorphic Lefschetz formula

Pages 519-538 by Domingo Toledo, Yue Lin Lawrence Tong | From volume 108-3

A counterexample to the periodic orbit conjecture in codimension 3

Pages 539-552 by David B. A. Epstein, Elmar Vogt | From volume 108-3

Irreducibility of certain entire functions with applications to harmonic analysis

Pages 553-567 by Lee A. Rubel, William A. Squires, B. Alan Taylor | From volume 108-3

Propagation of singularities and semi-global existence theorems for (pseudo)-differential operators of principal type

Pages 569-609 by Lars Hörmander | From volume 108-3